# SDR AU981333

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Part number: SAB348183
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SLAT PULLEYS LOCATED AT THE REAR OF THE WING WERE SEVERELY CORRODED.  PULLEYS ARE MANUFACTURED FROM ALUMINIUM ALLOY.
